標題: Characterizations of bipartite Steinhaus graphs
作者: Chang, GJ
DasGupta, B
Dymacek, WM
Furer, M
Koerlin, M
Lee, YS
Whaley, T
應用數學系
Department of Applied Mathematics
關鍵字: Steinhaus graph;bipartite Steinhaus graph;recursive sequence
公開日期: 28-三月-1999
摘要: We characterize bipartite Steinhaus graphs in three ways by partitioning them into four classes and we describe the color sets for each of these classes. An interesting recursion had previously been given for the number of bipartite Steinhaus graphs and we give two fascinating closed forms for this recursion. Also, we exhibit a lower bound, which is achieved infinitely often, for the number of bipartite Steinhaus graphs. (C) 1999 Elsevier Science B.V. All rights reserved.
URI: http://hdl.handle.net/11536/31444
ISSN: 0012-365X
期刊: DISCRETE MATHEMATICS
Volume: 199
Issue: 1-3
起始頁: 11
結束頁: 25
顯示於類別:期刊論文


文件中的檔案:

  1. 000079402000002.pdf